# SDR 2020F00170

- Difficulty date: February 14, 2020
- Submitted: February 15, 2020
- Operation: General aviation
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 2,964 hours, 1,981 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 74101852
- Condition: Delaminated
- Location: Right
- Part time: 2,964 hours, 1,981 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIRING (RIGHT SIDE) DAMAGE, ENGINEERING MEMO DQ2744M1 DATED FEBRUARY 13,2020,
